# SDR AALA20020126

- Difficulty date: January 29, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STAB ATTACH ANGLE CRACKED AT TOP OF 1463 CANT FRAME.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER AARD 53-10-00-2.  (M)
